# SDR BAQA085940

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,632 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: L713M1051101
- Condition: Cracked
- Location: Fuselage
- Part time: 1,633 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL CRACKED. REPLACED WITH SERVICEABLE UNIT.
